It can be due to eczema also because cheilitis and damaged lips are common after atopic dermatitis or eczema. Take some vitamin B complex for some days and see if your symptoms improve. Also do not apply lipstick or other cosmetic products for some days. Use a humidifier to moisturize the air in your home and apply shea butter or Vaseline on your lips.
Eat foods high in calcium, magnesium and flaxseed oil. If a week of compresses and emollients don't do the trick, you can add topical steroids after consulting a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
I don't have money to spend on high-quality organic foods, but I take a B complex vitamin twice a day. Is it safe to take a flaxseed supplement and multivitamin along with it?
You can take multivitamins but then do not take vitamin B separately as most of the multivitamins contain vitamin B as well. You should take multivitamins for some days and if the symptoms persist then get an evaluation done by a dermatologist.
I hope it helps. Take care and regards.